# SDR MASA200700360

- Difficulty date: June 25, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 14,125 hours, 12,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 7180	CAE.  REPORTED HAVING AN EXHAUST ODOR ON LANDING.  MX ISOLATED BOTH PACKS, ENGINES, AND APU BUT COULD NOT DUPLICATE THE SOURCE OF THE LEAK.  OPS NORMAL.
